# SDR UPS02837652

- Difficulty date: February 7, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5804006504U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING CLIP CRACKED AT XW467 BETWEEN S62 AND S63.  REMOVED AND REPLACED CLIP IAW SRM 51-1-20D AND DAC DWG 5804006.
